Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Smooth Euclidean 4–spaces with few symmetries

Laurence R Taylor

Geometry & Topology Monographs 2 (1999) 563–569

DOI: 10.2140/gtm.1999.2.563

Bibliography
1 A Borel, Seminar on transformation groups, Annals of Mathematics Studies 46, Princeton University Press (1960) MR0116341 With contributions by G. Bredon, E. E. Floyd, D. Montgomery, R. Palais.
2 G E Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics 46, Academic Press (1972) MR0413144
3 D van Danzig, B L van der Waerden, Über metrische homogene Räume, Abh. Math. Sem. Hamburg 6 (1928) 374–376
4 M H Freedman, L R Taylor, A universal smoothing of four-space, J. Differential Geom. 24 (1986) 69–78 MR857376
5 S Kobayashi, K Nomizu, Foundations of differential geometry Vol I, John Wiley & Sons, New York–London (1963) MR0152974
6 S B Myers, N E Steenrod, The group of isometries of a Riemannian manifold, Ann. of Math. (2) 40 (1939) 400–416 MR1503467
7 R Oliver, A proof of the Conner conjecture, Ann. of Math. (2) 103 (1976) 637–644 MR0415650
8 C H Taubes, Gauge theory on asymptotically periodic 4–manifolds, J. Differential Geom. 25 (1987) 363–430 MR882829
9 L R Taylor, An invariant of smooth 4–manifolds, Geom. Topol. 1 (1997) 71–89 MR1483766